# SDR ASAA2016083017915

- Difficulty date: August 30, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,478 hours, 9,827 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404023010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT ON NR 1 ENGINE, 75-30801 T-25 SIGNAL DISAGREE SHORT TERM.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE EEC, IAW AMM 73-21-60. PERFORMED FADEC SYSTEM TEST AND AFTER PERFORMING EEC TEST FAULT, 75-3080 PT-25 SIGNAL DISAGREE REMAINED. IDENT/CONFIG TASK, ACTUATOR TEST, AND EEC DISCRETES TEST REMAINS AFTER FAULT IS ADDRESSED, IAW AMM 73-21-00.  REMOVED & REPLACED PT25 SENSOR, IAW  AMM 73-21-02-400/801 & INSTALLATION TEST PASSED. FAULT 75-30801 CLEARED. COMPLETED IDENT/CONFIG TEST, IAW AMM 73-21-00, & TEST 12 ACTUATORS TEST, IAW AMM 71-00-00, & EEC DISCRETES TEST, IAW AMM 73-21-00. ALL TESTS PASSED & A/C RETURNED TO NORMAL CONFIG.
